File
Title Transcription
フイボナツチ スウレツ ノ タイケイカ ニ カンスル ケンキユウ
Authors
Matsuoka, Ryo
Publisher
鳥取大学数学教育学研究室
Content Type
Departmental Bulletin Paper
Link
ISSN
1881-6134
NCID
AA11961604
Journal Title
鳥取大学数学教育研究
Current Journal Title
Tottori Journal for Research in Mathematics Education
Volume
16
Start Page
04
Published Date
2014-03
Text Version
Publisher
Rights
注があるものを除き、この著作物は日本国著作権法により保護されています。 / This work is protected under Japanese Copyright Law unless otherwise noted.
Citation
松岡 涼. フィボナッチ数列の体系化に関する研究. 2013, 鳥取大学数学教育研究, 16.
Department
Faculty of Regional Sciences/Graduate School of Regional Sciences
Language
Japanese